BibTeX record: journals/amc/HoN05

download as .bib file

@article{DBLP:journals/amc/HoN05,
  author    = {Andy C. Ho and
               Michael K. Ng},
  title     = {Iterative methods for Robbins problems.},
  journal   = {Applied Mathematics and Computation},
  year      = {2005},
  volume    = {165},
  number    = {1},
  pages     = {103--125},
  url       = {http://dx.doi.org/10.1016/j.amc.2004.04.025},
  doi       = {10.1016/j.amc.2004.04.025},
  timestamp = {Tue, 02 Sep 2014 23:36:16 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amc/HoN05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}